# SDR SWIA202157333

- Difficulty date: March 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE FLOOR CROSSBEAM AT FS1031 IS DENTED   (C-CHECK RO 4/3/2021)    REMOVED UNSERVICEABLE ATTACHING SUPPORT ANGLE AND INSTALLED NEW ATTACHING SUPPORT ANGLE ON CROSSBEAM AT FS1031.00 REF CRJ 700 SRM 51-42-06-001-001-A01 DWG MM670-35360 REV A. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
